Accéder directement au contenu Accéder directement à la navigation


...
hal-01698372v1  Article dans une revue
Anthony WelteLuc JaulinMartine CeberioVladik Kreinovich. Computability of the Avoidance Set and of the Set-Valued Identification Problem
Journal of Uncertain Systems, World Academic Press, 2017, 11, pp.129 - 136
...
hal-01497267v1  Article dans une revue
Thomas Le MézoLuc JaulinBenoit Zerr. An Interval Approach to Compute Invariant Sets
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2017, 62 (8), pp.4236 - 4242. ⟨10.1109/TAC.2017.2685241⟩
...
hal-01516228v1  Article dans une revue
Simon RohouLuc JaulinLyudmila MihaylovaFabrice Le BarsSandor Veres. Guaranteed computation of robot trajectories
Robotics and Autonomous Systems, Elsevier, 2017, 93, pp.76 - 84. ⟨10.1016/j.robot.2017.03.020⟩